# SDR MWEA96624

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAINT SPLICED IN NEW LOWER DOOR JAMB PAN SECTION IN AFT CARGO DOOR CUTOUT WHICH HAD AREA OF CORROSION IAW SRM 53-05, FIG 44.
